Discussions that mention florinef

Heart Disorders board


You have a positive tilt table test and your heart stopped - and they're still confused?! That's ridiculous.

What you most likely have, making you faint and causing your symptoms, is neurocardiogenic syncope (also called vasovagal syncope and neurally mediated hypotension). This is caused by a wrong signal being sent along the vagas nerve - a dysfunctional autonomic nervous system if your prefer to call it that, technical name is dysautonomia.
That you have the cardioinhibitory response isn't good. Some with this get pacemakers though this is seen as an older treatment for it and is avoided now if possible.

This is why your symptoms sounded so familiar to me and to livinon1 (POTS is another form of dysautonomia and often people have POTS and NCS together).

There is a chance that your heart could be damaged causing cardiogenic syncope but given your age, history, and the fact that NCS is more common in young women - it makes it a safer bet.

You will need to find yourself a good neurologist, cardiologist, or electrophysiologist that understands the autonomic nervous system. Or if you're lucky enough to find one and get accepted as a patient, a dysautonomia specialist.

Search Rare Disorders for "Neurocardiogenic Syncope", the Brain and Nervous System section for "Dysautonomia" "POTS", and an overall search for all in case there's some old threads on here I'm not aware of. Look through the High and Low Blood Pressure section, too. Do more research as well, it will help you find resources you need to get treatment.


Also, it can cause complications with pregnancy for some. Most of the medications, such as beta blockers and florinef (both of which you've tried) are class C drugs - you can't take these while pregnant unless it's absolutely necessary.
As for raising arms, it causes my heart rate and blood pressure to plummet. If I'm standing I get dizzy or faint. To wash my hair I have to lean over the tub. Little things like that you have to make compromises for.